# SDR GTIA2023010236861

- Difficulty date: December 30, 2022
- Submitted: January 3, 2023
- Operation: Air carrier
- Aircraft: N631NK
- Make and model: Airbus A320-232
- Aircraft serial: 6327
- Aircraft time: 29,412 hours, 13,314 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

ON ARRIVAL INTO MCO DESCENDING THROUGH 7,OOO PACK 1 FUME EVENT, TURNED PACK 1 OFF FUME DISAPEARED -NO EVIDENCE OF SMELL IN PACK 1. COULD NOT DUPLICATE ON GROUND IAW AMM 05-50-00-810-831-A. A/C OK FOR SERVICE
